# SDR 20010418CW002

- Difficulty date: April 18, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N5590B
- Make and model: Cessna 182
- Aircraft serial: 33590
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fastener
- Condition: Loose
- Location: Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER REPORTED 2 LOOSE RIVETS AT THE FIREWALL ATTACH POINT  STA. 5.  INVESTIGATION REVEALED 2 MISSING RIVET HEADS AN426AD4 AND A FURTHER 25 RIVET HEADS HELD ON BY PAINT ALONE.  1 OTHER RIVET HEAD HAD A STRANGE APPEARANCE, SCRAPING THE PAINT OFF REVEALED A  BONDO  MATERIAL FILLING THE HOLE.   THE AIRPLANE HAD BEEN REPAINTED IN ABOUT 1988 BY PERSONS UNKNOWN.
